# SDR CA040814001

- Difficulty date: August 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,758 hours, 6,474 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Camlock
- Part number: 40S16111AA
- Condition: Weak
- Location: Cowl
- Component: Lower Cowl
- Component part number: 2285008114
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF AIRCRAFT DURING ROUTINE MAINTENANCE, THE LT ENGINE FORWARD LOWER COWL WAS FOUND TO HAVE 3 CAMLOCK FASTENERS UNDONE ON THE FORWARD IB SIDE.  THE COWL WAS REMOVED, INSPECTED AND THE THREE CAMLOCKS (ONE LONG PN:40S5-11, THE REST SHORT PN: 40S161-1-1AA) AND GROMMETS AS WELL AS SELECTED OTHERS WERE REPLACED, AS THEY WERE FOUND TO WORN OUT.  THE COWL WAS REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE. AIRCRAFT HOURS: 8758, CYCLES: 6474.
